MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE FISHER AND PAYKEL HEALTHCARE; RESPIRATORY HUMIDIFIER

FISHER & PAYKEL HEALTHCARE FISHER AND PAYKEL HEALTHCARE; RESPIRATORY HUMIDIFIER
Model Number MR850JHU
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During device evaluation of an mr850 respiratory humidifier at our fisher & paykel healthcare (f&p) regional office in the united states of america, it was found that the speaker was non-operational.There was no patient involvement as the issue was found whilst the device was not in use on a patient.
 
Additional Manufacturer Narrative
(b)(6).Method: the pcb from the subject mr850 respiratory humidifier was received at fisher & paykel (f&p) healthcare in new zealand for investigation, where it was performance tested.Our investigation is thus based on the evaluation of the subject device, the information provided by the customer, previous investigations of similar complaints, and our knowledge of the product.Results: performance testing of the returned pcb from the subject mr850 respiratory humidifier, confirmed that no sound was generated from the speaker.Resistance testing identified an open circuit in the speaker's coil.Conclusion: the root cause of the speaker failure was due to an open circuit in the speaker coil.The mr850 respiratory humidifier product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 respiratory humidifier is equipped with visual alarm indicators in addition to the audible alarm.

Brand Name
FISHER AND PAYKEL HEALTHCARE
Common Device Name
RESPIRATORY HUMIDIFIER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24586623
Report Number9611451-2026-00915
Device Sequence Number9485087
Product Code BTT
UDI-Device Identifier09420012407290
UDI-Public(01)09420012407290(10)2101458135(11)210111
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850JHU
Device Catalogue NumberMR850JHU
Device Lot Number2101458135
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown